# SDR FDEA201809062359

- Difficulty date: September 6, 2018
- Submitted: September 6, 2018
- Operation: Air carrier
- Aircraft: N903FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- Aircraft time: 55,781 hours, 25,348 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BL 0 BSTA 1180-1200 SUSPECT CORROSION. CARRIED OUT REPAIR TO SEAT TRACK BL 0 AT BS 1180-1200 IAW EA F-5321-T0341858 PT1 FUSELAGE CARGO COMP FLOORS SEAT TRACK CORROSION BS 1180-1200 BL0.
